# SDR DALA2025062604786

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,714 hours, 33,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 PULL ROPE FOR RAFT IN DOOR 1R FELL OUT WHEN CATERING OPENED DOOR (LANYARD FROM SURVIVAL KIT PULLED OUT). CORRECTIVE ACTION: RESECURED 1R DOOR SURVIVAL KIT LANYARD PER B757 AMM 25-66. (7276510)
